# SDR P2EA98128

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FORWARD CARGO DOOR BEAM NR 5 CRACKED IN AFT SECTION DEFECT SIZE L=1.375 INCH.  REPAIRED FORWARD CARGO DOOR BEAM NR 5 PER BOEING SERVICE BULLETIN 737-52-1100 REV 2 DATED MARCH 31, 1994, SECTION 111, PAR 'C' FIG 6, DETAIL II.  (M)
